MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 3-4 10MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMR

SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 3-4 10MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMR
Catalog Number 71453173
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 10/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient reported that the tkr has fail.She has fall several times and it was confirmed by surgeon a surgery must be performed.The doctor thinks the insert should be replaced, awaiting on confirmation from another surgeon.Revision surgery has not been scheduled yet.
 
Event or Problem Description
As updated, revision surgery scheduled for (b)(6) 2018.Doctor thinks the insert needs to be a bigger size.
 
Additional Manufacturer Narrative
The associated devices were not returned for evaluation, as they remain implanted.No clinically relevant supporting documentation has been provided at the time of this review, therefore a thorough medical assessment cannot be performed.A review of manufacturing records did not reveal any abnormalities that could have contributed to the reported issue.A review of complaint history revealed that we have not had any previous complaints for the listed batches/failure mode.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.If additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
LGN PS HIGH FLEX XLPE SZ 3-4 10MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMNTD,POLYMR/METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7349617
Report Number1020279-2018-00330
Device Sequence Number679700
Product Code JWH
UDI-Device Identifier00885556486948
UDI-Public00885556486948
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71453173
Device Lot Number16LM12225
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer03/01/2018
03/01/2018
Initial Report FDA Received Date03/19/2018
Supplement Report FDA Received Date05/02/2018
06/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4); (B)(4); (B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight68